Strong representations of the survival function estimator for truncated and censored data with applications

Gijbels, Irene, Gijbels, Irène, Wang, Jane-Ling . Journal of Multivariate Analysis 1993. 47 :210-229

Locate this article in:

Bibtex

@article{CIS-113677,
  Author = {Gijbels, Irene and Gijbels, Irène and Wang, Jane-Ling},
  Title = {Strong representations of the survival function estimator for truncated and censored data with applications},
  Journal = {Journal of Multivariate Analysis},
  Volume = {47},
  Year = {1993},
  Pages = {210--229},
  Keywords = {Hazard rate, Kaplan-Meier estimator}
}

Similar articles